It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 ... 4 5 6 7 8 9 10 11 12 13 14 ... 14Showing 161 - 180 of 285 for accutane 80 mg. (0.005 seconds)


... Maybe it's because your dosage is so high? 80 mg is quite a lot, isn't it? At least, compared to mine. I'm taking 10 mg. Right now, I'm not sure if that's good or bad. Your's only lasts 4 months, I'm guessing? (9 replies)
... 80 mg x body weight in kg.......this is the standard practice. How long were you on 40 mg?? If I were you I would finish the treatment, the 2 extra weeks could make the difference of avoiding something you'll later regret. (5 replies)
... Yea, about 3 weeks ago my derm raised my dosage from 60 mg's to 80 mg's but I really haven't seen a change? ... (6 replies)

... s yet besides my skin being sensitive to the sun, and it drying up a bit, this is my first week on a dosage of 40 mg, which in 3 more weeks will be stepped up to 80 mg... ... (3 replies)
... 80 mg should be having some effect by now! I would suggest going back to your dermatologist and asking for an increase in dosing. My dose rate was changed multiple times to get the effect started. (10 replies)
... well i guess im pretty much talking to myself on here..........but im up to 80 mg per day 2 in the morning and 2 at night i may have to go on it for 6 months but all in all my face is getting better i just have some really red scars that dont look pretty at all but im hoping time will fade them away my shoulders are gettting alot better also i just have a 1 or 2 active cysts... (53 replies)
... Rubee- glad things are going well for you so fast! that does seem high to me to be honest, you weigh about 10lbs less than me ( im 119) and the highest he would put me on was 40, and he hesitated when he thought of 60 then decided no. I would talk to your derm about it, usually 80 mg is for a 135+ lbs. Who knows, lol it could be just fine though. good luck!! Kdogg...yeah... (179 replies)
... Glad to hear things are going pretty well! I'm on day 18 i belive, going way quicker than i ever thought. So glad that i didn't get an initial breakout, although i'm afraid i will when the derm ups me to 80 mg (which i'm kind of hesitant about, i only weigh like 110, do you think this is too much?). How long do you have left??? (179 replies)
... so you think 80 mg's should do it? ... (5 replies)
... Hey man I'm on month 2 also and live an extremely active lifestyle. Always going out always working ect... I've been upped to 80 mg and still am breaking out, no more cysts though. What u doing for showering and stuff? ... (4 replies)
Accutane Questions
Jun 19, 2005
... My back still looks like a mess. Im on 80 mg right now. I was wondering if I tried to get a little bit of a tan it would hide the red marks. ... (4 replies)
... Stick in there .salt; I'm sure good news will work itself your way! (1 replies)
... Well, I started month two and its getting better I guess..lol..my acne can only get better..its so bad lol. The derm. up dosed me to 80 mg/perday, 1 40mg capsule in morning/ 1 at night. And also added in Ceflex, 3 times a day antibiotics. hmm...thats alot..well..hope it starts getting better ^^ (1 replies)
... DAY 34. I have been on a 80 mg dosage now since the 19th. I am doing very good. My skin is looking so much better!! I am still getting pimples but 1 or 2 instead of like 6. ... (68 replies)
... I'm on 80 mg a day. ... (7 replies)
... at the highest dosage per month (80 mg a day) it will be about 300-350 a month...but if you have insurance (through school or other health plan) then it works out to about 60 bux a month. (6 replies)
... And that's for one package of 40mg's. I'm up to 80 mg's now, so that's double the packages, double the dose, double the cost. I'm in Ontario. ... (6 replies)
Accutane Journal
Nov 17, 2004
... y derm told me my liver enzymes went up to like 168 and 150 was the high point. I was like oh no... she is gonna take my off this, but then she upped the dose to 80 mg. Its been one month, i can see an improvement and i hope it continues. ... (672 replies)
Accutane Journal
Oct 5, 2004
... minimize the initial breakout. But since I am already initially breaking out pretty bad, do you think it would be a good idea to talk to my doctor about going to 80 mg a day? ... (672 replies)
Accutane Journal
Aug 30, 2004
... Don't lose faith, I"m sure it will work. I just got an e-mail from a girl that said it took 4 full months before it kicked in. She had a terrible initial breakout that wouldn't quit. I'm fully expecting it to take this long for my daughter who has also broken out big time. She's at 46 days - 80 mg. No clearing in sight, unfortunately. (672 replies)


Associated Tags: cipro, differin, keflex, retin-a

Pages: 1 ... 4 5 6 7 8 9 10 11 12 13 14 ... 14

All times are GMT -7. The time now is 12:19 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!